MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Canadian journal of surgery. Journal canadien de chirurgie · 1988

Heparin-induced thrombosis (white clot syndrome) secondary to prophylactic subcutaneous administration of heparin.

Rankin J A

Клинический случайСтатьяПеревод в очереди

Аннотация

As a reminder that thrombocytopenia may occur even with very small doses of heparin, the author describes the case of a 76-year-old man who was admitted for elective hip surgery and received "mini-dose" heparin prophylactically. Profound thrombocytopenia developed, followed by deep vein thrombosis and then arterial occlusion to the lower limb. Initially, the importance of the low platelet count was not recognized and a continuous infusion of heparin (35,000 units/d) was given. It was discontinued when the limb became cold, pulseless, paralysed and anesthetic, and an emergency aortogram demonstrated occlusion of the femoral artery. Removal of the thrombus, closed fasciotomies, infusion of Rheomacrodex in dextrose and administration of warfarin resulted in the patient's recovery of sensation and movement in the limb.

Для цитирования: Rankin J A. Heparin-induced thrombosis (white clot syndrome) secondary to prophylactic subcutaneous administration of heparin.. Canadian journal of surgery. Journal canadien de chirurgie. 1988.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.